Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 182947, 15 pages
Research Article

Cyclic Contractions on -Metric Spaces

1Department of Mathematics, Atilim University, 06836 incek, Turkey
2Department of Mathematics, Galatasaray University, 34349 Istanbul, Turkey

Received 29 June 2012; Accepted 1 September 2012

Academic Editor: Irena Rachůnková

Copyright © 2012 E. Karapınar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. Karapınar, A. Yıldız-Ulus, and İ. M. Erhan, “Cyclic Contractions on -Metric Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 182947, 15 pages, 2012.